# SDR SIMA20130717008

- Difficulty date: July 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,893 hours, 20,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUTOUT STRUCTURE HAS CORROSION ON INNER SKIN JUST FWD OF FRAME 68.  CORROSION AT BAGGAGE DOOR CUTOUT REPAIRED AS REQUIRED IAW E/O EM-53MR-1129, PART B.
